On the Continuity in a Parameter for the Solutions of Boundary-Value Problems Total with Respect to the Spaces C(n+r)[a,b]
Abstract
We study a broad class of linear boundary-value problems for systems of ordinary differential equations, namely, the problems total with respect to the space C(n+r)[a,b], where n ∈ ℕ and r is the order of the equations. For their solutions, we prove the theorem of existence, uniqueness, and continuous dependence on the parameter in this space.Downloads
Published
25.05.2015
Issue
Section
Research articles
How to Cite
Soldatov, V. O. “On the Continuity in a Parameter for the Solutions of Boundary-Value Problems Total With Respect to the Spaces C^{(n+r)}[a, b]”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 5, May 2015, pp. 692–700, https://umj.imath.kiev.ua/index.php/umj/article/view/2015.